MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Vomiting (2144); Loss of consciousness (2418)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Customer satisfied with the product.Same product was used on the event of (b)(6) 2017.Most likely underlying root cause: mlc-118- user applied blood to strip before inserting strip into meter.(b)(4).
 
Event or Problem Description
Consumer complaint of e-3 error code.E-3 error occurred upon insertion of test strip into meter port and after blood sample applied to the test strip.At the time of the call customer feels well and did not report any symptoms.Medical attention is not reported currently as a result of blood glucose results.The expected fasting blood glucose test result range is undisclosed.The product storage location is undisclosed.During the call on (b)(6) 2017, a blood test was performed fasting by the customer and produced test results of 295mg/dl using true track meter.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.The customer did report symptoms on (b)(6) 2017 and medical attention was reported as a result of the blood glucose results and reported symptoms on that day.Customer states he had ketoacidosis and was admitted to the hospital with a blood glucose reading of 519mg/dl.He states he was vomiting, was in and out of consciousness and does not remember the details.He was treated with iv medication.The customer was given new medications.Two new insulins, blood pressure medications, and heart medications.Customer states he was transferred to a nursing facility where he received therapy and was discharged on (b)(6) 2017.Customer states his right leg is weak due to the incident and received therapy for 52 days at a nursing facility.Customer stated he had to leave therefore limited information was provided.Customer is feeling well at the time of the call and denies symptoms of hyperglycemia.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7022526
Report Number1000113657-2017-01935
Device Sequence Number11136955
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5073
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;